Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 29, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 7, 2016, 10:41 PM CDT. It took effect at May 8, 2016, 7:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 10:41 PM CDT (03:41 UTC)
- In effect from
- May 8, 2016, 7:00 AM CDT
- Expired
- May 8, 2016, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
624 WHUS74 KBRO 080341 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1041 PM CDT SAT MAY 7 2016 ...HEIGHTENED WINDS AND SEAS ON SUNDAY... .HIGH PRESSURE OVER THE GULF WILL INTERACT WITH LOWER PRESSURE OVER THE HIGH PLAINS AND NORTH CENTRAL MEXICO...RESULTING IN ELEVATED WINDS AND SEAS. GMZ130-132-135-081500- /O.NEW.KBRO.SI.Y.0023.160508T1500Z-160509T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1041 PM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY. * WINDS...SOUTHEAST 18 TO 22 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-081500- /O.NEW.KBRO.SC.Y.0029.160508T1500Z-160509T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1041 PM CDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY. * WINDS...SOUTHEAST 18 TO 23 KNOTS. * WAVES/SEAS...FOUR TO SEVEN FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
695 WHUS74 KBRO 080853 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 AM CDT SUN MAY 8 2016 ...MARINE CONDITIONS TO BECOME ADVERSE AGAIN... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL ONCE AGAIN INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS AND NORTH MEXICO TODAY. STRONG WINDS AND ROUGH SEAS ARE ANTICIPATED. GMZ150-155-170-175-081700- /O.EXT.KBRO.SC.Y.0029.160508T1200Z-160509T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 353 AM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST AT 17 TO 22 KNOTS. * SEAS...4 TO 6 FEET NEARSHORE...AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-081700- /O.CON.KBRO.SI.Y.0023.160508T1500Z-160509T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 353 AM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...SOUTH AT 15 TO 19 KNOTS BECOMING SOUTHEAST 18 TO 22 KNOTS IN THE LATE MORNING AND AFTERNOON. * BAY CONDITIONS...CHOPPY BAY WATERS BUILDING TO ROUGH BAY WATERS IN THE LATE MORNING AND AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
839 WHUS74 KBRO 081721 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1221 PM CDT SUN MAY 8 2016 ...MARINE CONDITIONS TO BECOME ADVERSE AGAIN... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL ONCE AGAIN INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS AND NORTH MEXICO TODAY. STRONG WINDS AND ROUGH SEAS ARE ANTICIPATED. GMZ150-155-170-175-090130- /O.EXT.KBRO.SC.Y.0029.000000T0000Z-160509T0200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1221 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WINDS...SOUTHEAST AT 17 TO 22 KNOTS. * SEAS...4 TO 6 FEET NEARSHORE...AND 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-090000- /O.CON.KBRO.SI.Y.0023.000000T0000Z-160509T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1221 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST 18 TO 22 KNOTS. * BAY CONDITIONS...CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS74 KBRO 082121 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 421 PM CDT SUN MAY 8 2016 ...ELEVATED WINDS AND SEAS THROUGH THIS EVENING... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOWER PRESSURE OVER THE HIGH PLAINS AND NORTH MEXICO...RESULTING IN ELEVATED WINDS AND SEAS. GMZ170-175-090300- /O.EXT.KBRO.SC.Y.0029.000000T0000Z-160509T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 421 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHEAST AT 18 TO 21 KNOTS. * SEAS...FIVE TO SEVEN FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-090000- /O.EXT.KBRO.SC.Y.0029.000000T0000Z-160509T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 421 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST 18 TO 21 KNOTS. * SEAS...FOUR TO SIX FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-090000- /O.CON.KBRO.SI.Y.0023.000000T0000Z-160509T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 421 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST 18 TO 21 KNOTS. * BAY CONDITIONS...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
777 WHUS74 KBRO 090016 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 716 PM CDT SUN MAY 8 2016 ...ELEVATED WINDS AND SEAS THROUGH THIS EVENING... .HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOWER PRESSURE OVER THE HIGH PLAINS AND NORTH MEXICO...RESULTING IN ELEVATED WINDS AND SEAS. GMZ130-132-135-090130- /O.EXP.KBRO.SI.Y.0023.000000T0000Z-160509T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 716 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED. $$ GMZ150-155-090130- /O.EXP.KBRO.SC.Y.0029.000000T0000Z-160509T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 716 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED. $$ GMZ170-175-090300- /O.CON.KBRO.SC.Y.0029.000000T0000Z-160509T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 716 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTHEAST AT 18 TO 21 KNOTS. * SEAS...FIVE TO SEVEN FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
920 WHUS74 KBRO 090302 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1002 PM CDT SUN MAY 8 2016 ...IMPROVED CONDITIONS OVERNIGHT... .THE GRADIENT HAS SLACKENED...ALLOWING WINDS AND SEAS TO DIMINISH. GMZ170-175-090415- /O.EXP.KBRO.SC.Y.0029.000000T0000Z-160509T0300Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1002 PM CDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 7, 6:01 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, May 7, 6:01 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
601 PM CDT SAT MAY 7 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS MOST OF THE NIGHT WITH LIGHT TO
MODERATE SOUTHEAST WINDS. SOME LOW CLOUDS WILL BE POSSIBLE WITH
AN ELEVATED INVERSION IN PLACE...BUT CIGS INITIALLY WILL BE ABOVE
3 KFT. THE INVERSION MAY LOWER OVERNIGHT HOWEVER...WITH A MIX OF
HIGH MVFR AND LOW VFR CIGS DURING THE MORNING HOURS...AND ENHANCED
THICKNESS DUE TO AMPLE MOISTURE ADVECTION FROM BREEZY AND GUSTY
SOUTHEAST WINDS. WILL ALSO HAVE SOME MID TO HIGH CLOUDS MOVING
OVER FROM THE WEST THROUGH THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 216 PM CDT SAT MAY 7 2016/
SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...MID LEVEL RIDGE AXIS
OVERHEAD WILL SLOWLY MOVE EASTWARD ALLOWING LARGE MID LEVEL LOW
ACROSS THE ROCKIES TO SHIFT EASTWARD AND BEGIN TO AFFECT OUR
WEATHER PATTERN. SURFACE LOW PRESSURE WILL STRENGTHEN WHILE
SURFACE HIGH PRESSURE WILL REMAIN ACROSS THE GULF. THIS WILL
ALLOW WINDS TO REMAIN ELEVATED THROUGH THE SHORT TERM WITH BREEZY
TO WINDY CONDITIONS SUNDAY. A FEW MINOR DISTURBANCES WILL MOVE
THROUGH SOUTHWEST FLOW ALOFT WHICH WILL HELP IN DEVELOPING
CONVECTION ACROSS THE HIGHER TERRAIN OF MEXICO WHICH MAY MOVE IN
TO DEEP SOUTH TEXAS BOTH TONIGHT AND SUNDAY NIGHT. HAVE SLIGHT
CHANCE POPS ACROSS OUR WESTERN SECTIONS FOR ANY SHOWERS OR STORMS
THAT MIGHT HAPPEN TO MAKE IT OUR WAY. HIGH TEMPERATURE GUIDANCE
FOR SUNDAY IS COOLER THAN EXPECTED BUT IF THE AMOUNT OF CLOUDS AND
MID/HIGH LEVEL MOISTURE PANS OUT...I CAN BUY IT WHICH WILL BE A
FEW DEGREES COOLER THAN TODAY.
LONG TERM /MONDAY THROUGH SATURDAY/...THE 500 MB CLOSED LOW THAT
WAS LOCATED OVER THE DESERT SW WILL LIFT OUT TO THE NORTHEAST ON MON
AND TUES AS ANOTHER CLOSED 500 MB LOW MOVES SOUTHEAST OUT OF WESTERN
CANADA. A PRETTY STRONG SHORT WAVE ROTATING AROUND THE BASE OF THE
FIRST CLOSED LOW WILL THEN MOVE ACROSS THE NORTHERN TWO THIRDS OF TX
ON MON WHICH MAY BOOST UP POPS TO SLGT CHC CATEGORY. THE 500 MB
PATTERN WILL THEN SHIFT BACK TO A MORE ZONAL CONFIGURATION AROUND
MIDWEEK WITH MID LEVEL RIDGING STARTING TO BUILD FROM THURS
THROUGH SAT. DESPITE THE 500 MB RIDGING DEVELOPING LATE NEXT WEEK
THE ECMWF PERSISTS IN TRYING TO ADVECT IN SOME MARGINAL MOISTURE
VALUES OVER NORTHEAST MEX FROM THURS NIGHT THROUGH SAT. THE GFS
ALSO TRIES TO ADVECT IN SOME MOISTURE LATE IN THE FORECAST PERIOD
BUT IS MUCH WEAKER WITH THE ADVECTION AND SHOWS MUCH LOWER POPS
FOR DAYS 6 AND 7. SO WILL MAINTAIN A MENTION OF SLGT CHC/LOW END
CHC POPS FOR THE REGION LATE IN THE PERIOD AND WILL SEE HOW FUTURE
MODEL RUNS TRY TO RESOLVE THIS. OTHER THAN THE DISAGREEMENT IN THE
POPS LATE IN THE FORECAST PERIOD THE OTHER MAJOR DIFFERENCE
BETWEEN THE LONGER RANGE MODEL SETS CONCERNS TEMPS. THE ECMWF GOES
WITH A LITTLE WARMER TEMPS NEXT WEEK VERSUS THE GFS MEX MOS. SINCE
THESE TWO MODELS BOTH SHOW GOOD AGREEMENT IN THE 500 MB HEIGHTS
PLACEMENT THROUGH DAY 7 WILL OPT FOR A GENERAL MODEL BLEND OF THE
ECMWF AND GFS FOR TEMPS IN THE LONGER TERM PERIOD.
MARINE...NOW THROUGH SUNDAY NIGHT...BUOY 42020 REPORTED SOUTHEAST
WINDS AROUND 16 KNOTS GUSTING TO 20 KNOTS WITH SEAS SLIGHTLY OVER.
2.5 FEET WITH A PERIOD OF 4 SECONDS AT 13 CDT/18 UTC. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE THROUGH 10 PM AND
EXERCISE CAUTION ACROSS THE GULF WATERS CURRENTLY. A TIGHTENING
PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE GULF OF MEXICO AND
LOW PRESSURE IN THE CENTRAL PLAINS WILL PRODUCE STRENGTHENING WINDS
AND BUILDING SEAS ALONG THE LOWER TEXAS COAST DURING THE FORECAST
PERIOD. ADDITIONAL SMALL CRAFT ADVISORIES ARE POSSIBLE FOR THE LOWER
TEXAS COASTAL WATERS TONIGHT THROUGH SUNDAY. AT A MINIMUM... SMALL
CRAFT WILL NEED TO EXERCISE CAUTION DUE TO THE EXPECTED WIND AND SEA
CONDITIONS.
MONDAY THROUGH THURSDAY...AS THE 500 MB PATTERN STARTS TO
SHIFT FROM STRONG TROFFING TO A MORE ZONAL/RIDGING PATTERN IN THE
LONGER RANGE PERIOD EXPECT THE SURFACE PGF TO WEAKEN GRADUALLY ALLOW
FOR A WEAKER S-SE LOW LEVEL FLOW AND SLOWLY SLACKEN SEAS THROUGHOUT
NEXT WEEK. THERE WILL BE SOME LINGERING POTENTIAL FOR SCA CONDITIONS
ALONG THE LOWER TX COASTLINE MON/MON NIGHT. THE RISK OF SCA
CONDITIONS THEN DIMINISHES THROUGHOUT NEXT WEEK.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM CDT THIS EVENING FOR
GMZ130-132-135.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
54/66Hazardous weather outlook, May 7, 4:41 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 441 PM CDT SAT MAY 7 2016 TXZ248>257-082145- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 441 PM CDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-082145- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 441 PM CDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE UNTIL 10 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ALONG THE LOWER TEXAS COAST FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:41 PM CDT | Small Craft Advisory for Winds | BRO | 20 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.